MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STAPLER 35 WIDE

Medline Industries, LP MEDLINE; STAPLER 35 WIDE
Catalog Number STAPLER35WPB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "staples are breaking in half with during use.".
 
Additional Manufacturer Narrative
According to the customer the staples were "breaking in half" during use; the customer reported there were "no issues related to this concern" in regards to the patient¿s status and no serious injury, medical intervention, or follow-up care related to the reported incident.No sample or photo was received for the investigation; finished good production records were reviewed with no line down situations, no run without approvals, deviations, or non-conformance reports, and the bom and picklist were reviewed with all correct components and quantities added according to specifications.At this time, medline was unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided, and the cause was documented as sample required to determine cause.There has been no change to the reportability decision associated with this complaint, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STAPLER 35 WIDE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50896164
Report Number1417592-2026-50696
Device Sequence Number14910131
Product Code QQS
UDI-Device Identifier10884389030844
UDI-Public10884389030844
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSTAPLER35WPB
Device Lot Number25GBF372
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale